I am taking Cymbalta for my Fybromyalgia. I am on my 2nd week and I still cannot concentrate on anything. I cannot watch television or read or even sit still long enough to have a conversation. If I am standing I have to move if I am sitting then I am shaking my leg(like you do when you are impatient). Is this supposed to happen? I was also give trazodone to take at bedtime..but that was one of the worst nights of my life, there is no way I can even leave the house if I am taking those 2 meds. Ambien does not work for me at all, but honestly right now the thing that is bothering me the most is not being able to concentrate. I am going to be taking some classes soon and I do not think I would be able to study. The doctor is having a hard time finding medication for me because I have also suffered from eatting disorders for 15 years and this is the only medication we have found that the side effect is not weight gain. Can anybody give me some advice? Do this anxious feeling go away? I cannot sit still!! I also find it hard to drive because i cannot concentrate on the road. Okay thanks...I HOPE somebody has some advice for me..am I going crazy?????
It sounds like the medication mix may not be quite right for you? Perhaps have a talk with your doctor? Have you considered trying an anti-seizure medication like Topamax and Amitriptyline to sleep? You may need to increase slowly on the Topamax, but when your body gets used to it, it is a very effective med for migraines and pain. Amitriptyline is similar to Trazadone, but it doesn't make you feel all spacey. The Topamax is known for helping to curb your weight as well. I personally think Cymbalta is useless for FM pain, but that is just my opinion. I was on it as well and had problems. It caused me to become very depressed and it affected my GI system negatively as well. Talk to your doctor though because there are SO many options out there. Good luck to you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.